Sale!

LEMSIP MAX COLD & FLU – 16

£4.79

Category:

Description

FOR THE SYMPTOMATIC RELIEF OF COLDS AND FLU

EFFECTIVE RELIEF FOR:

FEVER

HEADACHES

BLOCKED NOSE

BODY ACHES

SORE THROAT

Active Ingredients (per capsule)

Paracetamol 500mg

Caffeine 25mg

Phenylephrine hydrochloride 6.1mg

Adults, the elderly and children aged 16 and over:

Take two capsules every 4-6 hours as required

up to a MAXIMUM of four doses in any 24 hours (8 capsules)

Read the enclosed leaflet carefully

CONTAINS PARACETAMOL. 

DO NOT TAKE ANYTHING ELSE CONTAINING PARACETAMOL

 

DO NOT GIVE TO CHILDREN UNDER 16 YEARS OF AGE

Read the enclosed leaflet carefully

Please note, images may not be 100% representative of product or brand